# SDR AALA201707269059

- Difficulty date: July 17, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 55,930 hours, 20,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. UPON GEAR EXTENSION RECEIVED GEAR DOOR NOT CLOSED WARNING WITH A LEFT MAIN RED LGCIU NR 2 INDICATION ON ECAM AND L/G SYS DISAGREE ON TOUCHDOWN. LEFT GEAR DOWN AND LOCKED INDICATION AFTER 1 1/2 ADJUSTED MLG DOWNLOCK PROXIMITY SENSOR 15GA IAW MM 32-31-73-820-001-A. MINUTES AFTER LANDING. FOUND PROXIMITY SENSOR AND TARGET 15GA REQUIRES ADJUSTMENT PER AMM 32-31-73-820-001-A.
